Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can lisinopril cause ankle swelling

Premium Questions

Dr. Ilir Sharka MD

swelling in my ankles. Now, I am taking the Lisinopril 20mg and Atenolol 50 mg for high blood pressure , but since taking the Lisinopril for the last 4 days; I do not feel like myself. I feel... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ilir Sharka MD

I am on lisinopril- hctz tabs 20-25 mg and have had no problem over last 15 years. I noticed just recently I was having slight swelling in ankles and so I got ou t be monitor and it reads 161/101. I... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.   Rishu Saxena MD

REGULATING THIS LISINOPRIL DOSAGE. HE KNOW IS EXPERIENCING ITCHING ON HIS ANKLES AND THE FEET ARE SWELLING ...MY 76 YEAR OLD HUSBAND HAD SURGERY FOR A-FIB ABOUT 3 YRS AGO. HE HAS BEEN ON... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr.  Rahul Kumar MD

I had a reaction to Lisinopril that left two sores on my ankle they changed me to amlodipine also reaction took Benadryl now the leg is weeping help! ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Basheer Ahamed MD

My ankle's itch, it moves up my legs. I'm not sure what meds cause it. It feel like a bug bite ... mg 2. Metoprolol ..50mg 3. Lisinopril ..40mg 4.Metformin XXXXXXX .500mg ... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)

Public Forum Discussions

Dr.       Harry Maheshwari MD

Hi, I recently stopped taking Lisinopril 5mg after about 2 years (ran out). It s been about a month. In the last 7-10 days I ve noticed marked swelling in both knees and ankles. Joints are becoming... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.   Olsi Taka MD

NKLES SWELL IT LOOKS LIKE ALL THE OLD PEOLPLE WHEN I WAS GROWING UP DUE TO MY BACK I TOOK SOC EARLY ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Noble Zachariah MD

of bloating and my ankles sometimes swell. Dizziness is also a problem I feel. I also I should mention that I ...I take Diovan 320 mg. once daily, Lisinopril 5mg. twice daily, Atenolol 50 mg. twice... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Het Ram Bishnoi MD

I take 10 mg lisinopril a day . I have been on this a long time, but now recently my ankles have been swollen during the day. Should I also be on a diuretic either herbal or script? I also have been ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Jay Indravadan Patel MD

I have been taking diltiazem 240 for hypertension and irregular heartbeat. I had severe swelling in my feet and ankles. My family doctor lowered the dosage to 120 but I still have the swelling ... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)

Mobile Questions and Answers

Dr. M. Vamsi Krishna MD

dear sir lisinopril is a drug used for hypertension.in my opinion it willnot cause problems like tooth decay.but it may cause some cough.

Dr. Sadiq Mughal MD

Lisinopril is not the anti-hypertensive of choice during pregnancy,as it can cause sever damage to the feotus even death,there are many more and safe anthypertensive for control of blood pressure during...

Dr. V R Nandakumar MD

Hi and welcome, If you stopped abruptly sometimes it may cause hemiparesis or hemiplegia. Usually we advice patient's some maintenance dose for hypertension. Continue to take Lisinopril even if you feel...